# SDR AALA20050755

- Difficulty date: November 17, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Inoperative
- Location: Speed Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT - AUTO SPEEDBRAKES FAILED TO DEPLOY ON LANDING.  REPLACED AUTO SPOILER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
